# SDR ABXA050317

- Difficulty date: December 1, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- Aircraft time: 61,328 hours, 61,690 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH, GEAR DOOR OPEN LIGHT REMAINED ON WITH 3 GREEN INDICATIONS.  WENT AROUND ON APPROACH, RECYCLED GEAR, GEAR DOOR OPEN    LIGHT EXTINGUISHED.  JACKED AIRCRAFT, CYCLED LANDING GEAR SEVERAL TIMES, NO DEFECTS NOTED.  OPS CHECKED GOOD, REF AMM 32-60-00.
